# SDR AALA202503255237

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 67,296 hours, 28,020 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY L1 DOOR BINDS AND IS DIFFICULT TO OPEN. REPLACED PIN (AALA202503259797) AND SCREW (AALA202503255237) FOR FORWARD CABIN DOOR HINGE ASSEMBLY, OPERTIONAL CHECK GOOD.  PER AMM 52-11-00 AND IPC 52-11-21-01.
